babymash at mistfish.manawatu.gen.nz
Sat Mar 23 11:06:46 EST 1996
cogito at premier.net (Jeff Browndyke) writes:
> On Mon, 18 Mar 1996 15:48:34 GMT, James Ferguson
> <ferguson at oci.utoronto.ca> wrote:
> >> What if Per Lundberg is suffering
> >> akathesic side-effects from psychopharmacological intervention?
> >Could someone describe these side-effects?
> >Is this the same as Paxil withdrawal?
> Akathesia is typically described by my clients as wanting to "crawl
> out of their bodies." They go on to complain that this is the most
> uncomfortable feeling they have ever experienced...almost an "inner
> need for movement or repetitive stimulation."
> Behaviorally, individuals with akathesia may present as figity or
> This side-effect, in my opinion, is the single most important factor
> in certain psychopharmacological intervention non-compliance
> (particularly, neuroleptic intervention).
I have PTSD because my extreme akathisia wasn't treated at the
time properly,the staff thought it was me,they wouldn't believe
what I said,it wen't on for eight weeks at a suicidle level,my
life has been fucked ever since,the medical profession don't give
a flying shit about the screwed up results of their mis-use of
these agents,you have no idea,I can't talk to anyone,how can I
explain a feeling that is beyond words,I just get fobbed off.
Life Is Hell Sometimes.
More information about the Neur-sci